2. Emergency contraceptive pills may cause abnormal uterine bleeding
Is taking emergency contraception harmful? Many women have experienced bleeding after taking emergency contraceptive pills. This is considered one of major emergency contraception side effects. However, you shouldn’t be too worried. Because most of these cases do not seriously affect health.
There are, however, also some cases wherein there is bleeding of more than two days after taking the birth control pill. At this point, you need to see a doctor for treatment. Abnormal uterine bleeding can also be a warning sign of a more serious health problem.
3. Dizziness and vomiting after taking the emergency contraceptive pill
Is taking birth control pills harmful? According to statistics, up to 50% of women experience nausea after taking emergency contraceptive pills. These particular emergency contraception side effects are quite common and you do not need to worry because they will disappear after 1-2 weeks or sooner.
However, if you experience persistent vomiting, you may need to change your diet. If necessary, go to the hospital for a doctor’s consultation to check your health and determine the exact cause of your nausea.